Skip to main content
Article thumbnail
Location of Repository

Approximation Algorithms for Edge-Disjoint Paths and Unsplittable Flow

By Thomas Erlebach


This is the authors' final draft of the Book Chapter published as Lecture Notes in Computer Science, 2006, vol. 3484, pp.97-134. The final published version is available at

Publisher: Springer Verlag
Year: 2006
OAI identifier:

Suggested articles


  1. (2002). A note on the greedy algorithm for the unsplittable flow problem. doi
  2. (1998). A partial k-arboretum of graphs with bounded treewidth. doi
  3. A tourist guide through treewidth.
  4. (2001). Admission control to minimize rejections. doi
  5. (1996). Approximability of the path coloring problem.
  6. (1998). Approximating disjoint-path problems using greedy algorithms and packing integer programs. doi
  7. (2002). Approximating the single source unsplittable min-cost flow problem. doi
  8. Approximation algorithms and complexity results for path problems in trees of rings. doi
  9. (2000). Approximation algorithms for disjoint paths and related routing and packing problems. doi
  10. (1996). Approximation algorithms for disjoint paths problems.
  11. (2002). Approximation algorithms for the unsplittable flow problem. doi
  12. (1995). Approximations for the disjoint paths problem in highdiameter planar networks. doi
  13. (2001). Arc-disjoint paths in expander digraphs. doi
  14. (1996). Clique is hard to approximate within n1−.
  15. Computers and Intractability. A Guide to the Theory of NP-Completeness. doi
  16. (1995). Disjoint paths in densely embedded graphs. doi
  17. (1994). Disjoint paths. doi
  18. (2003). Edge disjoint paths revisited. doi
  19. (2001). Edge-disjoint paths in expander graphs. doi
  20. (1982). Efficient algorithms for interval graphs and circular-arc graphs. doi
  21. Existence and construction of edgedisjoint paths on expander graphs. doi
  22. (2000). Finding edge-disjoint paths in partial ktrees. doi
  23. (2004). Graph decomposition and a greedy algorithm for edge-disjoint paths.
  24. (1995). Graph Minors XIII: The disjoint paths problem. doi
  25. (2003). Greedy edge-disjoint paths in complete graphs. doi
  26. (1997). Improved approximations for edge-disjoint paths, unsplittable flow, and related routing problems. doi
  27. (1995). Improved bounds for all optical routing.
  28. (2002). Improved bounds for the unsplittable flow problem. doi
  29. (1977). Location of bank accounts to optimize float: An analytic study of exact and approximate algorithms. doi
  30. (1998). Maximal throughput in wavelength-routed optical networks.
  31. (2003). Minimizing request blocking in alloptical rings. doi
  32. (2003). Multicommodity demand flow in a tree. doi
  33. (1999). Multicommodity max-flow min-cut theorems and their use in designing approximation algorithms. doi
  34. (1999). Nearoptimal hardness results and approximation algorithms for edge-disjoint paths and related problems. doi
  35. (2001). New results for path problems in generalized stars, complete graphs, and brick wall graphs. doi
  36. (1993). On the complexity of the disjoint paths problem. doi
  37. (2000). On the inapproximability of disjoint paths and minimum Steiner forest with bandwidth constraints. doi
  38. (1999). On the single source unsplittable flow problem. doi
  39. (1994). On-line admission control and circuit routing for high performance computing and communication. doi
  40. (2001). On-line competitive algorithms for call admission in optical networks. doi
  41. (1998). On-line network routing. doi
  42. (1998). Online Computation and Competitive Analysis. doi
  43. (2000). Optimal construction of edge-disjoint paths in random regular graphs. doi
  44. (1999). Optimal construction of edgedisjoint paths in random graphs. doi
  45. (1990). Packing paths, circuits, and cuts – a survey.
  46. (1997). Primal-dual approximation algorithms for integral flow and multicut in trees. doi
  47. (1995). Randomized Algorithms. doi
  48. (1987). Randomized rounding: A technique for provably good algorithms and algorithmic proofs. doi
  49. Routing a permutation in the hypercube by two sets of edge disjoint paths. doi
  50. (1999). Scheduling Connections in Fast Networks.
  51. (2001). See also TIK-Report 109,
  52. (2000). Short disjoint paths on hypercubic graphs.
  53. (1996). Short paths in expander graphs. doi
  54. (2001). Simple on-line algorithms for the maximum disjoint paths problem. doi
  55. (2001). Strongly polynomial algorithms for the unsplittable flow problem. doi
  56. (1984). The complexity of wire routing and finding the minimum area layouts for arbitrary VLSI circuits.
  57. (1980). The directed subgraph homeomorphism problem. doi
  58. (2001). The maximum edge-disjoint paths problem in bidirected trees. doi
  59. (1986). Theory of linear and integer programming. doi
  60. Universal Routing Strategies for Interconnection Networks. doi

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.